• question-icon

    Can low vision in the eyes be corrected?

default
Posted on Mon, 31 Jul 2017 in Vision and Eye Disorders
Question: I am 48 years old and power of both eye decreasing, long as well as short distance problem. 2.0 and 1.5 power glass used and power of glass increasing day by day. please suggest to control the power of eye.
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
You need to use spectacles at all times.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. In order to stabilize your eye power you need to use glasses at all times (except for when you go to bed). If you are doing that and yet your eye power is changing, you possibly need to get contact lenses. Getting a LASIK done is another option that could help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 3 hours later
Suggest any eye drop/medicine if required or special diet needed. Feeling eye fatigue during/after working on computer or laptop.
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
You need to take your eyes off the computer from time to time

Detailed Answer:
Thanks for writing back. The eyes are an organ of refraction (of light). Eye drops or diet have no role to play in refraction and therefore would not help. The fatigue after working on a computer indicates that your eyes need to strain hard. This indicates that your eye power is properly not proper. Moreover, you need to take your eyes off the computer (for a few moments) every 15 mins or so. When you continue to focus at a particular distance for prolonged periods of time, the eyes get strained. However, if you look at different distances at short intervals, it is how the eyes are supposed to work, and therefore that helps in reducing eye strain.

In case your eyes feel dry you can apply artificial tears but if that is not the problem artificial tears would not help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 14 hours later
Is gas problem (gastric) affect on eyes ?
doctor
Answered by Dr. Prof. Kunal Saha 9 minutes later
Brief Answer:
No, it does not.

Detailed Answer:
No, the problem of hyperacidity or gas does not affect the eyes.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Prolonged periods

doctor1 MD

a couple months ago, my left shoulder was very painful....then about two months ago, the pain moved to my right shoulder and arm. Now, I can't lift...

doctor1 MD

left leg upper thigh soreness sometimes pain...at times radiating down the outside of leg to ankle. brought on more with jogging and standing for...

doctor1 MD

Hey doctor, Over the last week or so I have noticed that I have been getting pain when playing video games. Specifically, in my right hand the...

doctor1 MD

see i ve been on my period for a month n a half now n me n bf had sex while am on my period then he nutted in my am wondern can u get...

doctor1 MD

Hi. I am 47 years old and have been having irregular periods for the last 2-3 years. Mostly they don t come on time or don t come at all. When they...

doctor1 MD

Hi, I usually have a regular period every 28 days that last for 4-5 days. I am currently on my period but it came 5 days early and I m now into...

doctor1 MD

I have had regular periods since I stared getting my cycle. I am now 44 & for the fisrt time I got 2 periods this month. My cycle usually only last...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2